# SDR ASAA2018082815930

- Difficulty date: August 21, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 60,901 hours, 24,029 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A101047
- Condition: Corroded
- Location: Bs 867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER CLIP AT BS 867 S26L WAS CORRODED.  ACFT GROUNDED.  CORROSION FOUND BEYOND ALLOWABLE LIMITS DUE TO NO PUBLISHED LIMITS AVAILABLE,   REMOVED AND REPLACED THE STRINGER CLIP IAW SRM 51-40-02,  DWG 146A1282, SH 104, REV-, AND SHEET 103, REV-.
